Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weak topologies on the bounded holomorphic functions


Authors: L. A. Rubel and A. L. Shields
Journal: Bull. Amer. Math. Soc. 71 (1965), 349-352
DOI: https://doi.org/10.1090/S0002-9904-1965-11291-5
MathSciNet review: 0172138
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Brown, A. Shields and K. Zeller, On absolutely convergent exponential sums, Trans. Amer. Math. Soc. 96 (1960), 162-183. MR 142763
  • 2. R. C. Buck, Algebraic properties of classes of analytic functions, Seminars on Analytic Functions, Vol. II, pp. 175-188, Institute for Advanced Study, Princeton, N. J., 1957.
  • 3. W. Rudin, Essential boundary points, Bull. Amer. Math. Soc. 70 (1964), 321-324. MR 159951


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11291-5

American Mathematical Society